Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Nonlinear coupled dynamics of shear deformable microbeams
Author: Farokhi, H.
Ghayesh, M.
Citation: International Journal of Dynamics and Control, 2016; 4(4):492-503
Publisher: Springer
Issue Date: 2016
ISSN: 2195-268X
Statement of
Hamed Farokhi, Mergen H. Ghayesh
Abstract: The nonlinear dynamics of a shear deformable microbeam is investigated in this paper. Based on the modified couple stress theory, the equations of motion for the longitudinal, transverse, and rotational motions are obtained by balancing the energies of the system with the works of external excitation loads via Hamilton’s principle. These nonlinear partial differential equations are discretized by means of the Galerkin method together with an assumed-mode technique. The resultant nonlinear equations are solved via the pseudo-arclength continuation method and a direct time-integration technique. Nonlinear dynamical characteristics of the system are presented in the form of frequency-response curves, force-response plots, time traces, phase-plane portraits, and fast Fourier transforms.
Keywords: Shear deformable microbeams; nonlinear coupled dynamics; modified couple stress theory
Rights: © Springer-Verlag Berlin Heidelberg 2015
RMID: 0030066053
DOI: 10.1007/s40435-015-0164-3
Appears in Collections:Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.